ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Nandakumaran, AK and Rajesh, M (2002) Homogenization of a parabolic equation in perforated domain with Dirichlet boundary condition. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 112 (3). pp. 425-439.

Nandakumaran, AK and Rajesh, M (2002) Homogenization of a parabolic equation in perforated domain with Neumann boundary condition. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 112 (1). pp. 195-207.

Prasad, Phoolan (2000) An asymptotic derivation of weakly nonlinear ray theory. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 110 (4). pp. 431-447.

Sen, SK and Ramful, A (2000) A direct heuristic algorithm for linear programming. In: Proceedings of the Indian Academy of Sciences Mathematical Sciences, 110 (1). pp. 79-101.

This list was generated on Sun Apr 14 22:01:06 2024 IST.